| Catalog Number |
637-202 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: reporter stated that the pump appeared to have over-infused.The biologic administered was tysabri for multiple sclerosis.The infusion was intended to deliver a 100 ml bag over one hour.When the infusion timer stopped, there were 20 minutes remaining, and the pump indicated 40 ml left; however, the bag was completely empty.The patient remained stable and was monitored for one hour post-infusion due to the potential for severe side effects.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The device was not returned for evaluation, and the device logs were not made available.Further investigation of the complaint is not possible without a device for evaluation or the device logs.If the device or the device logs do become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.